Well, I woke up this morning 10 percentage points lighter on the “ability to conceive” scale. But I had some very nice birthday wishes from family and friends, so there’s the bright side.
Had my 2 month appointment with Lyme doctor Sunday. I saw Dr. Thoring this time instead of Dr. Harris. Dr. Thoring is putting me on some better Magnesium supplements (why I wasn’t given these before, I don’t know…two months of crappy supplements = wasted time). He said if my restless leg problems don’t resolve after a week on these, I probably have a co-infection. If I have a co-infection, I have to take three months off of baby-making to take another antibiotic that is not baby friendly. When you’re 41, the dog-years theory applies so three months is really actually like 5 years. I’m really hoping the new supplements make me better. I ordered them on Monday and they said it would be one or two days max but they’re still not here.
I also complained about my hair falling out (which it is doing again) and Dr. Thoring suggested I try Armour Thyroid instead of Synthroid. Any google search will reveal a massive controversy about this subject. I called Dr. Stricker’s office and first they said it’s not available so stick to Synthroid. Then I told them Dr. Thoring has some, so can I just get a prescription. They were very defensive, espousing danger and full of warnings. Look, if it might make my hair stop falling out, it’s worth a try. I’ve begun imagining myself like Little Edie in Gray Gardens, dancing around with a towel on my head.
The new supplements plug up the afternoon no pill-popping hole so I’ll have to update my regimen. I also have to set the alarm an hour before I get up just to take my thyroid medicine (whatever that ends up being) so that I can wait an hour to take the probiotic/saccharomycin/herbs and then wait another hour to take my antibiotics/olive leaf/fish oil with my breakfast. I’ve reached the point where there aren’t enough hours in my waking day to take all of the shit that I have to take.
I started the Lovenox shots this week and something happened two days ago that has never happened before: I pulled the needle out and I was bleeding where the needle came from. Then immediately there was this hard lump under my skin the size of a quarter. A call to the pharmacist and some online sleuthing put me at ease as evidently this is a known side-effect. Why it had never happened before, and why it was happening now, I haven’t a clue. But it’s normalish, I’m fine, and I hope it doesn’t happen again. Plus there’s the lovely accompanying big purple bruise.